Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What are the brown spots seen after embryo transfer?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Hello, i have had my embrio transfer on the 5th of July from a frozen cycle. Today is the 10th day. Yesterday afternoon i had one dark brown spot and this morning i saw few very small dry blood spots (they looked like little particles). I am taking crinone twice per day and 4 tablets of fematab. Could you please advise what could those spots mean? Thank you in advance. Kind regards
Posted Mon, 7 May 2012 in Pregnancy
Answered by Dr. Minoo Bhagia 5 hours later

Thanks for the query.

As you have undergone Embryo transfer and as it is your 10th day, this most probably could be an Implantation bleeding.

It would be better to get serum HCG levels in blood to confirm the pregnancy.

Please continue taking progesterone orally or in the form of gel.
Fematab once started should also be continued till your pregnancy is confirmed.

I would like to know few more things which would help me in suggesting you better:
1. Why you were prescribed fematab?
2. Is there any history of APLA positive or endometriosis?

With frozen embryos this type of spotting and bleeding is very common.

Awaiting your reply.

Take care

Wishing you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor